# SDR P5CA0401232

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SUPPORT FRAME AT STRINGER 10R, BODY STATION 1660, RBL 28 IS CRACKED.  REMOVE FRAME, INSTALLED NEW SUPPORT FRAME, TREATED & PRIMED PER SRM 51-30-01 & 51-30-02.
